# SDR O2JA2015120200001

- Difficulty date: October 23, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N131AJ
- Make and model: Lear 35A
- Aircraft serial: 381
- Aircraft time: 17,044 hours, 11,308 cycles
- System (JASC): 2422 · AC Inverter
- Part: Amplifier
- Part number: 000
- Part serial: 0000
- Condition: Malfunctioned
- Location: Aft Equip Bay
- Part time: 11,308 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT'S FIRST REPORT, AFTER START, SEC INV LIGHT CAME ON.  RESET THE SWITCH TWICE & THE LIGHT WENT AWAY.  FOUND LOWER CONNECTOR UNSEATED.  CLEANED CONNECTOR & RESEATED.  OPERATIONS CHECKED GOOD.  PILOT'S SECOND REPORT, AFTER TAKEOFF AT FL 350, ACFT SPIKED TO 140 - 150 VOLTS & A SUDDEN CHANGE IN AUTOPILOT PITCH.  TURNED SEC INV OFF, VOLTAGE WENT BACK TO 120V, INV LIGHT CAME ON.  R & R SECONDARY INVERTER, OPERATIONS CHECKED GOOD.  AUTOPILOT ALSO CHECKED GOOD.  NO REPEATS AFTER INVERTER REPLACEMENT.
